Comments Submitted Says:
for the last two prescriptions my spiriva inhaler has been cutting off the tip of my mediine on several doses so I get no rattle and do not know if I am getting any medine or not. I don't use another pill but wait until the next day for my regular dose. What should I do? Is the inhaler problematic? If so, what is the solution for me. I don't want to miss doses but what should I do if I hear no rattle when the medicine is in my inhaler and then I find that the tip of my capsule has been cut off? Help.
1Robert Lyman Says:
Possibly Related Threads:
Spiriva weight gain side effects I've talked about this problem before concerning the side effects from Spiriva. The only side effect I've experi... 60 replies
Spiriva Side Effects Hello; I took Spiriva inhaler a couple of years ago for six weeks and gained an unsightly 22 lbs that I cannot get rid o... 3 replies
spiriva cost How much are you paying for a 30 day supply of Spiriva? just trying to get an idea of general costs of this drug. ## Bas... 2 replies
SPIRIVA does it work? I took Spiriva the 1st time for 3 weeks and gavce up on it.My doctor says I have to give it a lot more time to show it,s... 2 replies
spiriva and weight gain I've mentioned this once before and I will again. I've posted my problem with Spiriva and serious weight gain pr... 1 reply
SPIRIVA 18 mcg having very bad side effects, such as, CONSTIPATION HOW TO OVER-COME THIS SIDE EFFECTS? ## The only way to overcome side... 1 reply
spiriva inhaler I need to know side effects for this inhaler ## Drug Page: Spiriva SIDE EFFECTS, that may go away during treatment, incl... 1 reply
spiriva capsules empty please when a person has been taking this(*Spiriva) medication for a period of time you know if you are getting meds or ...
spiriva and fev reading 1.57 Would any emphysema sufferers share their thoughts and experiences...
spiriva handihaler side effects...